If you have diabetes, switching to another TKI may be advisable. Tasigna often causes hyperglucemia.
Tasigna and its side effects...
Posted 19 March 2016 - 09:59 AM
For those with Neuropathy, I finally went to a podiatrist and he prescribed an anti depressant Cymbalta for it???? Strange, but yes it works. It has reduced the pain and stiffness in my feet by 50%. I go back to see him in 2 weeks and guess we'll see what he can do to reduce it further...
Posted 29 September 2016 - 12:32 PM
Bringing this thread back. Initially when I started Tasigna the first couple days/weeks I had powerful nausea. It went away after a couple weeks. That was two years ago. Now all of a sudden i have nausea again. Has anyone had this happen? Almost two years with no nausea. All my numbers are good and I am undetectable. Why would I all of a sudden get nausea again? I also around the same time started to get the itchy head again.
Nothing has changed with my dosage. I take the normal 600mg per day. My diet is the same as well.
10/01/2014 100% Diagnosis (WBC 278k, Blasts 6%, Spleen extended 20cm)
Posted 29 September 2016 - 04:59 PM
Posted 29 September 2016 - 06:49 PM
Posted 29 September 2016 - 07:24 PM
It has been my experience that lowering the TKI dose helps lessen, but doesn't eliminate, the probability of side-effects. I'm expecting to experience side-effects even when, and if, I discontinue Gleevec. I'll term it collateral damage.
02/2010 Gleevec 400mg
2011 Two weakly positives, PCRU, weakly positive
2012 PCRU, PCRU, PCRU, PCRU
2013 PCRU, PCRU, PCRU, weakly positive
2014 PCRU, PCRU, PCRU, PCRU (12/07 began dose reduction w/each continuing PCRU)
2015 300, 250, 200, 150
2016 100, 50/100, 100, 10/17 TFR
2018 01/16 TFR 0.0004 ... next quarterly PCR 04/17
At the earliest opportunity, and whenever possible, lower your TKI dosage; TKIs are toxic drugs and the less we take longterm the better off we are going to be ... this is especially true for older adults.
In hindsight I should have started my dosage reduction two years earlier; it might have helped minimize some of the longterm cumulative toxic effects of TKIs that I am beset with.
longterm side-effects Peripheral Artery Disease - legs (it's a bitch); continuing shoulder problems, right elbow inflammation. GFR and creatinine vastly improved after stopping Gleevec.
Cumulative Gleevec dosage estimated at 830 grams
Taking Gleevec 400mg an hour after my largest meal of the day helped eliminate the nausea that Gleevec is notorious for.
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users